# SDR DL757050222

- Difficulty date: April 16, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 57,877 hours, 28,351 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Annunciator
- Part number: 233N320215
- Part serial: D000109
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LIGHT ON OVERHEAD INDICATOR PANEL SHORTING OUT AND TRIPPING R IND LIGHT C/B.  REMOVED AND REPLACED OVERHEAD IND LIGHT PANEL PER MM, CHECKS OK.
